# SDR CALA0000001

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5920602503
- Condition: Damaged
- Location: Nlg
- Part time: 38,210 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  QRH PROCEDURES WERE FOLLOWED WITH NO CHANGE IN RESULTS.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG SHOCK STRUT OUTER CYLINDER IAW MM 32-21-02, PAGE 401/801..  THE GEAR WAS SWUNG SEVERAL TIMES WITH NO DEFECTS NOTED.
